EconPapers    
Economics at your fingertips  
 

The average risk sharing problem under risk measure and expected utility theory

Tiantian Mao, Jiuyun Hu and Haiyan Liu

Insurance: Mathematics and Economics, 2018, vol. 83, issue C, 170-179

Abstract: In this paper, we investigate an average risk sharing problem, in which the optimal objective function is called an average-inf-convolution. We study the properties of the average-inf-convolution for a general risk measure, and obtain the explicit form of the average-inf-convolution. We also analyze the average risk sharing problems in the classic utility models in behavioral economics. Explicit forms of the average-inf-convolutions are obtained in the expected utility model and in the utility-based shortfall model, respectively. In the rank-dependent expected utility (RDEU) model, we give a lower bound of the average-inf-convolution for the RDEU-based shortfall.

Keywords: Risk sharing; Average-inf-convolution; Expected utility; Convex risk measure; Utility-based shortfall (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668717306194
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:83:y:2018:i:c:p:170-179

DOI: 10.1016/j.insmatheco.2018.05.006

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:83:y:2018:i:c:p:170-179